# SDR UALA2013040402208

- Difficulty date: October 9, 2009
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 48,218 hours, 5,707 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1480 S12l-R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS AREAS OF CORROSION FOUND ON FUSELAGE INTERIOR SKIN CROWN AREA AT BS 1480 BETWEEN STR 12L & 12R.  CORROSION WAS REMOVED & SKIN BLENDED OUT TO 10:1 RATIO WITH SEVERAL AREAS OF MATERIAL LOSS GREATER THAN ALLOWED BY SRM LIMITS.  SKIN WAS TREATED & PRIMED REF SRM 51-20-01.  REPAIRED IAW EC82-5330-000BP-A.  MAJOR REPAIR.
